Open Access
Translator Disclaimer
1994 Radiographie des réseaux parfaits
Christian Batut, Jacques Martinet
Experiment. Math. 3(1): 39-49 (1994).

Abstract

Let $\L$ be a lattice in a Euclidean space of dimension n, containing n independant minimal vectors (this condition is verified in particular by perfect lattices in the sense of Voronoi). We study in this article the property of perfection for relative lattices spanned by minimal vectors of $\L$ for some "classical'' lattices $\L$, for the most part contained in the Leech lattice.

Soit $\L$ un réseau d'un espace euclidien de dimension n, contenant n vecteurs minimaux indépendants (une condition satisfaite en particulier par les réseaux parfaits au sens de Voronoï). Nous étudions dans cet article la perfection des réseaux relatifs engendrés par des vecteurs minimaux de $\L$ dans le cas de certains réseaux "classiques", le plus souvent contenus dans le réseau de Leech.

Citation

Download Citation

Christian Batut. Jacques Martinet. "Radiographie des réseaux parfaits." Experiment. Math. 3 (1) 39 - 49, 1994.

Information

Published: 1994
First available in Project Euclid: 3 September 2003

zbMATH: 0810.11040
MathSciNet: MR1302817

Subjects:
Primary: 11H06

Keywords: perfect lattices , Perfect quadratic forms

Rights: Copyright © 1994 A K Peters, Ltd.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.3 • No. 1 • 1994
Back to Top